# SDR MASA2010032600250

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 32,841 hours, 34,564 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Condition: Undertorqued
- Location: Nr 1 Prop
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PROP REQUIRES RE-TORQUE.  FOUND TORQUE AT 120FT-LBS.  TORQUED ALL BOLTS TO 140FT-LBS PER AMM TORQUING SEQUENCE AND PERFORMED ENGINE GROUND RUNS.  NO DEFECTS NOTED.
